Correlation-immune functions over finite fields

Mulan Liu, Peizhong Lu, Gary L. Mullen

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We give a series of constructions of correlation-immune function over finite fields. We prove that F2 and F3 are the only finite fields Fq with the property that every (n - 1)th correlation-immune function in n > 2 variables over Fq is linear. We also show that by choosing larger finite fields one can alleviate the tradeoff between the length of the linear equivalent and the order of correlation immunity. This is useful for the design of various cryptosystems.

Original languageEnglish (US)
Pages (from-to)1273-1276
Number of pages4
JournalIEEE Transactions on Information Theory
Issue number3
StatePublished - 1998

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences


Dive into the research topics of 'Correlation-immune functions over finite fields'. Together they form a unique fingerprint.

Cite this